# SDR LR7A2018103001472

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 45,621 hours, 24,079 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Track
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING SCHEDULED FLIGHT LT MAIN LANDING GEAR DID NOT FULLY RETRACT, INDICATED IN TRANSIT WITH WARNING LIGHT.  SELECTED DOWN, AND DID NOT EXTEND.  IN TRANSIT REMAINED INDICATED WITH WARNING LIGHT.  EMERGENCY GEAR EXTENSION AND INSTALLED GEAR TIE DOWN FIXTURES.  FOUND EVIDENCE OF FOD CONTACT ON LT AFT MLG FORWARD TRACK, HAVING SCRAPED THE TRACK FROM FULL DOWN AREA TO 8 INCHES BELOW THE UP POSITION. CLEANED AND PAINTED THE TRACK AND ADJUSTED THE MAIN LANDING GEAR SHOE.  LP 43542
